Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 154, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2023, 5:20 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2023, 5:20 PM MDT (23:20 UTC)
- Expired
- Jun 16, 2023, 5:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 25 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:22 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.3 hours before the alert went out and 359 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
220
WUUS55 KPUB 162320
SVRPUB
COC041-101-162345-
/O.NEW.KPUB.SV.W.0154.230616T2320Z-230616T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
520 PM MDT Fri Jun 16 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
Northeastern Pueblo County in southeastern Colorado...
* Until 545 PM MDT.
* At 520 PM MDT, a severe thunderstorm was located near Pinon, or 10
miles northeast of Pueblo, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3837 10455 3841 10456 3854 10439 3835 10424
TIME...MOT...LOC 2320Z 241DEG 14KT 3840 10452
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe1 follow-up statement
719
WWUS55 KPUB 162333
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
533 PM MDT Fri Jun 16 2023
COC041-101-162345-
/O.CON.KPUB.SV.W.0154.000000T0000Z-230616T2345Z/
El Paso CO-Pueblo CO-
533 PM MDT Fri Jun 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES...
At 533 PM MDT, a severe thunderstorm was located 8 miles east of
Pinon, or 13 miles northeast of Pueblo, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3838 10451 3842 10452 3854 10439 3836 10425
TIME...MOT...LOC 2333Z 241DEG 14KT 3843 10446
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:17 PM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 16, 3:17 PM MDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 317 PM MDT Fri Jun 16 2023 .SHORT TERM...(This evening through Saturday) Issued at 316 PM MDT Fri Jun 16 2023 Key Messages: 1) Severe thunderstorms possible across the southeast plains into the evening, with potential supercells and large hail along/north of the Highway 50 corridor from Pueblo to Lamar. 2) Flash Flood Watch in effect for southeast Colorado counties along and north of highway 50 and along and east of I-25 until midnight. 3) Severe risk returns to the I-25 corridor and especially the southeast plains on Saturday. Currently, upper level wave lifting out of nrn NM into srn CO evident on satellite imagery this afternoon, while at the surface weak/diffuse frontal boundary was located along the Palmer Divide. While convection has initially been a little slow to develop this afternoon, radar as of 3 pm was indicating increasing upward motion across the area with storm coverage beginning to ramp up. Environment over much of the southeast plains looks favorable for severe storms into the evening, with CAPE of 1000-1500 J/K and 0-6km shear approaching 50 kts along and east of I-25. Main concern will be supercells with very large hail along the Highway 50 corridor, along with at least a low risk of tornado, though marginal low level helicity and relatively high LCLs may limit tornado threat somewhat. Heavy rainfall also possible with any convection, with perhaps El Paso County most favored for flooding where soils are saturated and repeat storms area possible. Bulk of the activity moves east into Kansas around midnight, with any lingering showers ending by early Saturday morning. On Saturday, main upper level trough lifts eastward across the state during the day, with strong upper forcing for precip over much of the area. CAPE again rises into the 1000-2000 J/KG range along and east of the mountains, while 0-6km shear is 40-50 kts. Models hint an an earlier onset of convection Sat, with storms clearing the I-25 corridor by 00z and exiting the eastern plains by around 03z. Only real hindrance to convection would be potential development of widespread stratus in the wake of Fri night convection, which would limit amount of available instability, especially El Paso County where low level upslope winds may keep clouds in longer. SWODY2 has slight risk back into eastern El Paso and Pueblo counties, which looks reasonable, and supercells with very large hail will again be possible. Max temps Sat again on the cooler side of average, with most locations in the 60s/70s. .LONG TERM...(Saturday night through Friday) Issued at 316 PM MDT Fri Jun 16 2023 Key Messages: 1) Thunderstorms across the plains Saturday evening, with clearing skies and cool conditons overnight for the region. 2) Drier and warmer conditions expected for the end of the weekend and into early next week. 3) Uptick in precipitation for the later part of next week, with warm temperatures continuing. Saturday Night: A busy start to the Saturday evening is expected, with conditions becoming more quiet overnight. Synoptically, a short wave will being pushing across Colorado during this time. This feature will have helped sparked thunderstorms closer to the I25 corridor earlier during the day. As this wave treks eastward, thunderstorms will follow it during late afternoon to early evening timeframes. Given the environment expected to be in place, with better moisture, instability, and shear, these storms may be strong to severe as they push across the far eastern plains and into Kansas. With that all said, as the aforementioned wave starts to exit the region by late evening, any precipitation across southern Colorado is anticipated to dissipate and clearer skies are expected to prevail for the rest of this period. With clearing skies and calming winds anticipated, much of the area will cool efficiently. Most of southern Colorado will fall to slightly below season values. Sunday - Tuesday: For the end of the weekend and early part of next week, a quieter set of days is expected weather wise. Ensemble model guidance is in good agreement about building a ridge of high pressure over the Colorado/central US during this period. As this feature expands, synoptic subsidence will increase over the Colorado region. This sinking air, along with decreasing moisture content, are anticipated to keep the southern Colorado region much more dry. The exception to this may be an isolated rain shower or thunderstorm along the mountains given diurnal upslope patterns during the day. In addition to drier conditions, a warming trend is expected for the area. With the ridging in place, coupled with downsloping winds, much of southern Colorado is expected to warm back to near average values for this time of year. Wednesday - Friday: For the later part of the mid-week period, an uptick in active weather is anticipated for southern Colorado. Ensemble model guidance remain in relatively good agreement about the ridge partially beginning to break down as a trough starts approaching from the west. In response to the approaching trough, both moisture and lift will start to rise over the area. These conditons will favor an increase in precipitation coverage across southern Colorado. In addition to that, strong to severe storms will possibly be a concern during this period, particularly across the eastern plains, where model guidance is in solid agreement about a dryline developing (though where this ultimately develops will play a huge role on this concern). As for temperatures, not much change is expected from the earlier part of the week. Much of southern Colorado is anticipated to hover near average values for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 316 PM MDT Fri Jun 16 2023 Scattered to numerous showers and thunderstorms will move off the higher terrain and across the adjacent plains through 02z-04z, with vcts at both KCOS and KPUB. TEMPO tsra at both sites with local MVFR to even brief IFR conditions in +TSRAGR possible along with erratic gusty winds up to 50 kts under the stronger cores. Winds will become northerly as thunderstorms move east of KCOS and KPUB this evening and overnight. There is the potential for stratus and possibly even fog at the KCOS and KPUB terminals if heavy rain falls this afternoon, which could lead to a mix of MVFR and IFR conditions Saturday morning. Confidence is still low at this point. On Saturday, vcts returns to both KPUB and KCOS after 18z, with most activity moving east of the terminals after 21z-22z. At KALS, VFR the next 24 hrs, with occasionally gusty winds due to distant convective outflows. May need a vcsh mention after 18z as upper level low moves overhead. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ084>086-089-093- 095>098. && SHORT TERM...PETERSEN LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, Jun 16, 11:20 AM MDT, 6 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Fri Jun 16 2023 COZ058>089-093>099-171730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Fri Jun 16 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are likely today across all of the plains. In addition to the severe weather threat, flash flooding will also be possible, especially in the Pikes Peak region, and areas along and north of highway 50. Thunderstorms were developing over the higher terrain late this morning. These storms will continue to intensify and push out onto the plains by mid afternoon. Initially, the stronger storms will affect Teller and northern El Paso county during the mid afternoon time period, and then push south across all of the Pikes Peak region late this afternoon and early evening. Thunderstorms coverage is expected to become more widespread over the remainder of the plains from very late this afternoon and into the evening hours. Some of the storms may last into the early morning hours over the far eastern plains. Several of the thunderstorms later this afternoon and evening will become strong to severe. Hail up to the size of golfballs, wind gusts to 70 mph and isolated tornadoes will be possible. In addition to the severe weather threat, heavy rain is also likely today. Due to the saturated grounds, it will not take much for flash flooding to occur, especially in and around the Pikes Peak region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round to strong to severe storms are expected over the eastern plains on Saturday afternoon and evening. Damaging winds, large hail and isolated tornadoes will be possible. Heavy rains will once again be a threat, and flash flooding will be possible over the region. Warmer and drier weather remains in tap for Sunday into early next week, with a return of afternoon storms across the plains later next week. Much warmer temperatures will lead to another surge in runoff from the last of the high mountain snowpack. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Jun 16, 4:29 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
429 PM MDT Fri Jun 16 2023
COZ083-086-162300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
429 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southeastern Fremont
and northwestern Pueblo Counties through 500 PM MDT...
At 429 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Reservoir, or 7 miles west of Pueblo, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Northern Pueblo around 445 PM MDT.
Other locations in the path of this storm include Pueblo West and
Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3819 10494 3826 10500 3833 10494 3851 10468
3836 10450
TIME...MOT...LOC 2229Z 224DEG 13KT 3829 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, Jun 16, 4:44 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT Fri Jun 16 2023
COZ086>088-162330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
444 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties
through 530 PM MDT...
At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Aguilar, or 27 miles north of Trinidad, moving
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3730 10478 3765 10458 3788 10450 3802 10411
3742 10406
TIME...MOT...LOC 2244Z 242DEG 30KT 3757 10451
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
KTSSpecial weather statement, Jun 16, 5:05 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
505 PM MDT Fri Jun 16 2023
COZ085-086-162345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
505 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of south central El
Paso and north central Pueblo Counties through 545 PM MDT...
At 505 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pinon, or 16 miles northwest of Pueblo, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Torrential rainfall was occurring with these storms.
Locations impacted include...
Fountain and Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3848 10464 3848 10493 3877 10468 3861 10440
TIME...MOT...LOC 2305Z 216DEG 19KT 3849 10474
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 16, 5:07 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
507 PM MDT Fri Jun 16 2023
COZ085-086-162330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
507 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southern El Paso and
north central Pueblo Counties through 530 PM MDT...
At 506 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 10 miles north of Pueblo, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3836 10461 3841 10464 3855 10444 3842 10433
TIME...MOT...LOC 2306Z 241DEG 18KT 3841 10456
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SimcoeLocal storm report, Jun 16, 5:12 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
512 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM Rain 1 SE Pueblo West 38.30N 104.74W
06/16/2023 M2.11 inch Pueblo CO NWS Employee
&&Local storm report, Jun 16, 5:13 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
513 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM Flash Flood 1 SE Pueblo West 38.30N 104.75W
06/16/2023 Pueblo CO NWS Employee
Video from NWS Employee of road completely
overflowing with deep water flowing very
quickly.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:40 AM MDT | Flood Watch | PUB | Bent, Crowley, El Paso, Kiowa, Otero, Prowers and 1 more | 21 hr |
| Jun 16, 2:46 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 16, 3:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 16, 3:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 36 min |
| Jun 16, 3:12 PM MDT | Special Weather Statement | PUB | Teller | 48 min |
| Jun 16, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jun 16, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Las Animas, Otero, Pueblo | 55 min |
| Jun 16, 3:53 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 16, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 16, 4:01 PM MDT | Tornado Warning | PUB | Otero, Pueblo | 17 min |
| Jun 16, 4:17 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jun 16, 4:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 16, 4:38 PM MDT | Tornado Warning | PUB | Otero | 37 min |
| Jun 16, 4:39 PM MDT | Flash Flood Warning | PUB | Pueblo | 5 hr |
| Jun 16, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 16, 4:44 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Jun 16, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 46 min |
| Jun 16, 4:56 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 16, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 62 min |
| Jun 16, 5:05 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 16, 5:07 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jun 16, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 33 min |
| Jun 16, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 30 min |
| Jun 16, 5:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jun 16, 5:42 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 16, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| Jun 16, 5:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jun 16, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.